# SDR SWIA201025042

- Difficulty date: October 11, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 18,392 hours, 15,748 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN FROM OUTSIDE.  (FLT 6276)   LUBED SERVICE DOOR SEAL AS REQUIRED.
